Vol. 11, No. 3, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Automorphisms of separable algebras

Alex I. Rosenberg and Daniel Zelinsky

Vol. 11 (1961), No. 3, 1109–1117
Mathematical Subject Classification
Primary: 13.60
Secondary: 13.80
Milestones
Received: 7 August 1960
Published: 1 September 1961
Authors
Alex I. Rosenberg
Daniel Zelinsky